Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i2.30
pages 11-27

On the Question of Finding the Value of Routing Problem with Constraints

Alexander G. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics Ural Branch of Russian Academy of Sciences Ural Federal University Ekaterinburg, Russia
Alexey A. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics of Ural Branch of Russian Academy of Sciences, Ekaterinburg

RÉSUMÉ

The problem of sequential going around megapolises with the constraints of different types is considered. It is supposed that cost functions and "current" constraints can depend on the tasks list (the dependence on the list of fulfilled and vice versa yet nonfulfilled tasks is possible). An approach to determination of a global extremum (a problem value) on the basis of the widely interpreted dynamic programming is proposed. Owing to this approach, the storage-efficiency of computer is reached; this permits one to determine the extremum in the problem of the larger dimension and use it for heuristic algorithms testing. To construct the layers of the Bellman function, the shortened procedure, which enables one to decrease the computing complexity, is used (under the previous conditions, the construction of all the array of the Bellman function values is not expected).


Articles with similar content:

On Guaranteed Result in Game Problems of Controlled Objects Approach
Journal of Automation and Information Sciences, Vol.52, 2020, issue 3
Iosif S. Rappoport
A UNIFIED FRAMEWORK FOR RELIABILITY ASSESSMENT AND RELIABILITY-BASED DESIGN OPTIMIZATION OF STRUCTURES WITH PROBABILISTIC AND NONPROBABILISTIC HYBRID UNCERTAINTIES
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 5
Cheng Tang, Shu-Xiang Guo, Yan-Yu Mo, Zhen-Zhou Lu
DESIGNING NANOSTRUCTURES FOR HEAT TRANSPORT VIA MATERIALS INFORMATICS
International Heat Transfer Conference 16, Vol.19, 2018, issue
Shenghong Ju, Koji Tsuda, Junichiro Shiomi, Thaer M. Dieb
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova
Mathematical Models and Methods of the Analysis of Computer Networks of Control of Power Supply of Railways Traction Substations
Journal of Automation and Information Sciences, Vol.49, 2017, issue 2
Lidiya L. Goncharova , Alexander I. Stasiuk